# SDR TWAA9812008

- Difficulty date: July 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N998R
- Make and model: Doug DC-9-32
- Aircraft serial: 47030
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 1010
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND INTERCOASTAL CRACKED AT AFT END OF PULLEY CLUSTER AT STA 1010, RBL 20 INCHES.  NEW SUPPORT FABRICATED IN SHOP PER DRAWING 9915540, DRILLED NEW PART AND INSTALLED AND SEALED PER SRM 53-03.
